Forum:

Results 1 to 2 of 2

Thread: Is this just how my body is adjusting to no more birth control?

  1. #1
    Junior Member Array
    Join Date
    May 2008
    Location
    Missouri
    Posts
    14

    Question Is this just how my body is adjusting to no more birth control?


    I first started birth control in January of this year. Sex has been painful for me and my sex drive seems to have vanished for the most part. We weren't sure if it was all do to the birth control or if it was caused by something else. About 6 weeks ago, after my last period, we decided to stop birth control for a couple of months just to see if my sex drive returned and if the pain stopped. But this is not about the pain or sex drive but rather something different.
    I was suppose to start my period 2 weeks ago. Before I was on the pill, I was use to irregular periods. Usually I was a week late or a week early, only once every few years did my period come "on time." And on another rare occasion I would be 2-3 weeks late, but that too was very rare. Anyway, I had read once that birth control can be used to help "train" a woman's body to have a regular period so I just assumed that the period would continue to be on time even after she quit taking it.
    Well, As I said earlier, I have been off birth control for 6 weeks and am 2 weeks late. At first we were worried I might be pregnant (which would be hard to believe because we haven't really had sex. I either use my hand on my husband or let him rub his penis between my legs since we can't enjoy the real thing right now). But I thought that if I was, perhaps some sperm happened to slip inside of me if he released before pulling out from between my legs. I took a pregnancy test and it came up negative. I will take one again in a few days just incase I did it wrong because I had never taken one before.
    Other than being 2 weeks late on my period, the last 4 weeks (roughly) my nipples have been super sensitive. It hurts when my husband touches them. The last week or so, I've woken up every morning having that internal feeling I usually get when I've started. I'm sure others have had that. It's lke a pain, but not the type of pain that makes you grab your stomach, just a pain from your body teling you that somethings going on inside...that's the best way I can describe it. So I've had that every morning and sometimes at different points through out the day. Oh, and my husband says he's noticed some growth in my breasts over the last month as well. nothing major, but enough to notice when my clothes are off.
    I know the pill is mostly made of hormones, so we've been thinking that perhaps all this is just a bodies way of adjusting back to the normal hormones it produces rather than the added hormones day to day form birth control...but I don't know. Has anyone else every gone off the pill for awhile and noticed strange things like this?
    Please give me ideas if you have any! Thank you!

  2. #2
    VIP Member Array
    Join Date
    Apr 2008
    Posts
    28

    Default

    I was on Yasmin for almost three years before I started having mirgraines and then was switched to progestrin only pills which also did not agree with me. My doctor then agreed to try me on a third kind. My husband suggested I stop all birth control pills for awhile and let my body have a "real period" on it's own before trying another one just to rule out different side effects and give my body a break. It was two full months before I had my first period after I stopped the birth control. My breasts were extremely sore as well and I experienced similar feelings of thiking my period was coming any day. I took about four different pregnancy tests over a couple of weeks just to be sure. I was almost convinced I was pregnant. The doctor assured me that my body was just adjusting to the variation in hormones. I have read and have heard that it can take up to three months for some women to get their cycles started again which is why doctors usually advise to wait three months before trying to conceive after stopping birth control to make it easier to try to concieve and to date the conception.

Bookmarks

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  

Beauty & Style | Fitness & Nutrition | Family & Relationships | Sex & Sexual Health | Physical & Mental Health | Girl Talk | Forum Home
Home | Health Library | Contact | Terms Of Service | Contact | Privacy Policy

© Womens-Health.com 2014 and Emerge Media